# SDR AALA20071068

- Difficulty date: June 9, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Part number: 565016
- Condition: Clogged
- Location: Left Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ATL  INFLIGHT T2441/09JUN - UPON DESCENT NUMBER ONE ENGINE OIL STRAINER CLOGGED LIGHT ILLUMINATED.  SHUT DOWN NUMBER ONE ENGINE.  LANDED ATL WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER.  FOUND CARBON IN FILTER AT SECOND FILTER CHANGE.  REPLACED LEFT HAND OIL TANK AND CLEARED OIL LINES AT GEAR BOX BANJO FITTINGS AND RESTRICTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
